# SDR DALA2016010800112

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 55,651 hours, 24,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 1635-1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT PASSENGER DOOR LOWER SILL OUTER CHORD BS 1635 TO 1680 HAS EXFOLIATED CORROSION AROUND FASTENER HOLES.  REMOVED THRESHOLD, END CAPS AND FWD END, AFT LOWER SILL CHORDS IAW SRM 51-40-02, LOCATED AND DRILLED AND DUBURRED NEW     SILL CHORDS IAW B757-200 SRM 51-30-01. INSTALLED NEW SILL CHORDS , THRESHOLD AND CAPS ON FWD AND AFT END OF THRESHOLD IAW SRM 51-40-02 AND AMM 38-31-02-424-070.
